MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN COACCESS; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36700
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle had high impedance and early roll-off.A radio frequency ablation procedure was being performed on a tumor for a patient.The leveen coaccess electrode was being used for this procedure.The needle was positioned in the lesion.At the moment of heating the lesion, the impedance was immediately very high and there was very early roll-off.The needle was replaced with one from a different lot, but the same problem occurred.There were no patient complications that were reported.
 
Event or Problem Description
It was reported that the needle had high impedance and early roll-off.A radio frequency ablation procedure was being performed on a tumor for a patient.The leveen coaccess electrode was being used for this procedure.The needle was positioned in the lesion.At the moment of heating the lesion, the impedance was immediately very high and there was very early roll-off.The needle was replaced with one from a different lot, but the same problem occurred.There were no patient complications that were reported.It was further reported that the roll off was reached with the second needle and no third needle was needed.The patient was discharged from the hospital and is doing well.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of one coaccess electrode system was returned for analysis (cable and electrode).No visual damages/defects were observed on the electrode/cable.A functional evaluation extended and retracted the tines without resistance.The tines were evenly spaced and undamaged.An electrical evaluation was performed by measuring the continuity, the electrode was able to conduct current indicating proper connectivity.
 
Event or Problem Description

Brand Name
LEVEEN COACCESS
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8574158
Report Number2134265-2019-04643
Device Sequence Number1992629
Product Code GEI
UDI-Device Identifier08714729454922
UDI-Public08714729454922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number36700
Device Catalogue Number36700
Device Lot Number0023296882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/03/2019
06/28/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/29/2019
07/05/2019
Patient Sequence Number1
Patient Age66 YR